# SDR P5CA9701166

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - FUS SKIN LAP CORRODED ALONG PAYING SURFACE OF SKIN JOINT WITH SKIN LIFTED UP PER SB 53-2307.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02., MM 51-24-11.
